MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS STD NK SZ4/5; FEMORAL STEM TRIALS

DEPUY IRELAND - 9616671 ACTIS STD NK SZ4/5; FEMORAL STEM TRIALS
Model Number 2010-02-300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While doing a trial reduction with a size 4 actis broach, the trial neck wouldn¿t seat on broach trunnion so the doctor used a mallet to seat trial neck.To remove trial neck the doctor had to use an osteotome.No pieces of the instruments broke during the procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Corrected: h3.

Brand Name
ACTIS STD NK SZ4/5
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10975784
Report Number1818910-2020-26568
Device Sequence Number11835999
Product Code HWT
UDI-Device Identifier10603295393788
UDI-Public10603295393788
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010-02-300
Device Catalogue Number201002300
Device Lot NumberPG291788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date12/16/2020
Patient Sequence Number1